このエントリーをはてなブックマークに追加
ID 52145
JaLCDOI
FullText URL
Thumnail 68_1_53.pdf 1.04 MB
Author
Terasaka, Tomohiro
Ueta, Eijiro
Ebara, Hirotaka
Takaki, Akinobu Kakenhi
Hidan, Ko
Otsuka, Fumio Kakenhi
Abstract
A 64-year-old man suffering polyarthralgia and bone pain was referred to our hospital. Renal dysfunction, hypophosphatemia and increased levels of bone alkaline phosphatase were found. The patientʼs serum creatinine level had gradually increased after the initiation of adefovir dipivoxil administration for hepatitis B. In agreement with multifocal uptakes of bone scintigraphy, iliac bone biopsy revealed an abnormal increase in osteoid tissues. Reducing the dose of adefovir and initiating the administration of eldecalcitol were effective for reducing proteinuria and glucosuria, and for ameliorating bone pain with an increase in serum phosphate level. This case first showed a clinical course of hypophosphatemic osteomalacia caused by secondary Fanconiʼs syndrome for 8 years after adefovir administration. Early diagnosis is important for the reversibility of bone damage and for a better renal prognosis.
Keywords
adefovir dipivoxil (ADV)
eldecalcitol
Fanconi's syndrome
hypophosphatemia
osteomalacia
Amo Type
Case Report
Published Date
2014-02
Publication Title
Acta Medica Okayama
Volume
volume68
Issue
issue1
Publisher
Okayama University Medical School
Start Page
53
End Page
56
ISSN
0386-300X
NCID
AA00508441
Content Type
Journal Article
language
英語
Copyright Holders
CopyrightⒸ 2014 by Okayama University Medical School
File Version
publisher
Refereed
True
PubMed ID